Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 83, NWS Green Bay, WI

December 14, 2012

NWS Green Bay, WI issued this small craft advisory at Dec 14, 2012, 4:10 AM CST. It took effect at Dec 15, 2012, 4:34 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2012, 4:10 AM CST (10:10 UTC)
In effect from
Dec 15, 2012, 4:34 AM CST
Expired
Dec 16, 2012, 4:27 AM CST
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WHUS73 KGRB 141010
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CST FRI DEC 14 2012

...INCREASING SOUTHEAST WINDS AND BUILDING WAVES ON SATURDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE SOUTHEAST
WINDS TO INCREASE ON SATURDAY. WAVES ARE EXPECTED TO BUILD TO 4 TO
6 FEET ON LAKE MICHIGAN.

LMZ541>543-141815-
/O.NEW.KGRB.SC.Y.0083.121215T1500Z-121216T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 AM CST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT. 

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS ON SATURDAY...AND
  CONTINUE INTO SATURDAY EVENING.

* WAVES WILL BUILD TO 4 TO 6 FEET ON SATURDAY AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
9 follow-up statements
505 
WHUS73 KGRB 141636
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1036 AM CST FRI DEC 14 2012

...INCREASING SOUTHEAST WINDS AND BUILDING WAVES ON SATURDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
SOUTHEAST WINDS TO INCREASE ON SATURDAY. WAVES ARE EXPECTED TO
BUILD TO 4 TO 6 FEET ON LAKE MICHIGAN.

LMZ541>543-150045-
/O.CON.KGRB.SC.Y.0083.121215T1500Z-121216T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1036 AM CST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS ON SATURDAY...
  AND CONTINUE INTO SATURDAY EVENING. 

* WAVES WILL BUILD TO 4 TO 6 FEET ON SATURDAY AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
961 
WHUS73 KGRB 142056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST FRI DEC 14 2012

...INCREASING SOUTHEAST WINDS AND BUILDING WAVES ON SATURDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
SOUTHEAST WINDS TO INCREASE ON SATURDAY. WAVES ARE EXPECTED TO
BUILD TO 5 TO 8 FEET ON LAKE MICHIGAN.

LMZ541>543-150500-
/O.CON.KGRB.SC.Y.0083.121215T1500Z-121216T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
256 PM CST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS ON SATURDAY... 
  AND CONTINUE INTO SATURDAY EVENING. 

* WAVES WILL BUILD TO 5 TO 8 FEET BY SATURDAY AFTERNOON AND WILL
  CONTINUE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
770 
WHUS73 KGRB 150232
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CST FRI DEC 14 2012

...INCREASING SOUTHEAST WINDS AND BUILDING WAVES ON SATURDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
SOUTHEAST WINDS TO INCREASE ON SATURDAY. WAVES ARE EXPECTED TO
BUILD TO 5 TO 8 FEET ON LAKE MICHIGAN.

LMZ541>543-151045-
/O.CON.KGRB.SC.Y.0083.121215T1500Z-121216T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
832 PM CST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
MIDNIGHT CST SATURDAY NIGHT...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS SATURDAY
  MORNING... AND CONTINUE INTO SATURDAY EVENING.

* WAVES WILL BUILD TO 5 TO 8 FEET BY SATURDAY AFTERNOON AND WILL 
  CONTINUE THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
418 
WHUS73 KGRB 150234
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CST FRI DEC 14 2012

...INCREASING SOUTHEAST WINDS AND BUILDING WAVES ON SATURDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
SOUTHEAST WINDS TO INCREASE ON SATURDAY. WAVES ARE EXPECTED TO
BUILD TO 5 TO 8 FEET ON LAKE MICHIGAN.

LMZ541>543-151045-
/O.EXT.KGRB.SC.Y.0083.121215T1500Z-121216T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
834 PM CST FRI DEC 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SATURDAY TO 6 AM
CST SUNDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS SATURDAY 
  MORNING... AND CONTINUE INTO SATURDAY EVENING. 

* WAVES WILL BUILD TO 5 TO 8 FEET BY SATURDAY AFTERNOON AND WILL 
  CONTINUE THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
703 
WHUS73 KGRB 151034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
434 AM CST SAT DEC 15 2012

...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
SOUTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS TODAY. WAVES ARE
EXPECTED TO BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN.

LMZ541>543-151845-
/O.EXT.KGRB.SC.Y.0083.121215T1034Z-121216T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
434 AM CST SAT DEC 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS TODAY...THEN
  DIMINISH THIS EVENING.

* WAVES WILL BUILD TO 4 TO 7 FEET TODAY...THEN GRADUALLY SUBSIDE
  TO LESS THAN 4 FEET BY DAYBREAK ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
857 
WHUS73 KGRB 151630
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CST SAT DEC 15 2012

...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED TODAY AND
TONIGHT...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE GUSTY
SOUTHEAST WINDS AND LARGE WAVES ON LAKE MICHIGAN AND THE BAY OF
GREEN BAY INTO TONIGHT.

LMZ521-522-160030-
/O.EXA.KGRB.SC.Y.0083.000000T0000Z-121216T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1030 AM CST SAT DEC 15 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS...SOUTHEAST 15 TO 25 KTS TODAY...DIMINISHING THIS EVENING. 

* WAVES...2 TO 4 FT FOR MOST LOCATIONS...WITH SOME HIGHER WAVES
  POSSIBLE TOWARD THE NORTHERN BAY. WAVES WILL GRADUALLY SUBSIDE
  LATE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-160030-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-121216T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1030 AM CST SAT DEC 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...SOUTHEAST 15 TO 25 KTS TODAY...DIMINISHING THIS EVENING. 

* WAVES...4 TO 7 FT TODAY...THEN SUBSIDING TO LESS THAN 4 FT BY
  DAYBREAK ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
192 
WHUS73 KGRB 152149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CST SAT DEC 15 2012

...BRISK SOUTHEAST TO SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH
LATE TONIGHT...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL CAUSE
GUSTY SOUTHEAST TO SOUTH WINDS AND LARGE WAVES ON LAKE MICHIGAN AND THE
BAY OF GREEN BAY THROUGH LATE TONIGHT.

LMZ521-522-541>543-160600-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-121216T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 PM CST SAT DEC 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...SOUTHEAST 15 TO 25 KTS...DIMINISHING THIS EVENING.

* WAVES...2 TO 4 FT ON THE BAY TO 4 TO 7 FT ON LAKE
  MICHIGAN...WILL SLOWLY EASE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
534 
WHUS73 KGRB 160325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST SAT DEC 15 2012

...SOUTHEAST TO SOUTH WINDS WILL SLOWLY DIMINISH...AS HIGH WAVES
LINGER...

.BREEZY SOUTHEAST WINDS WILL CONTINUE TO DIMINISH TONIGHT AS LOW
PRESSURE CONTINUES TO WEAKEN AS IT MOVES NORTHEAST ACROSS THE
AREA. WAVES WILL SLOWLY SUBSIDE OVERNIGHT...LIKELY FALLING BELOW
SMALL CRAFT ADVISORY LEVELS BY EARLY SUNDAY MORNING. AREAS OF
DENSE FOG WILL ALSO BE FOUND OVER THE BAY OF GREEN BAY AND ALONG
LAKE MICHIGAN.

LMZ521-522-541>543-161130-
/O.NEW.KGRB.MF.Y.0014.121216T0325Z-121216T1400Z/
/O.CON.KGRB.SC.Y.0083.000000T0000Z-121216T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
925 PM CST SAT DEC 15 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST SUNDAY. 

* WINDS...SOUTHEAST 15 TO 20 KTS...DIMINISHING OVERNIGHT.

* WAVES...2 TO 4 FT ON THE BAY...TO 4 TO 7 FT ON LAKE MICHIGAN...
  WILL SLOWLY EASE OVERNIGHT.

* VISIBILITY....VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS
  THAN 1/4 MILE AT TIMES. |

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. IN EXPERIENCED MARINERS....ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
890 
WHUS73 KGRB 161027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST SUN DEC 16 2012

...DENSE MARINE FOG EXPECTED THIS MORNING...

.WINDS AND WAVES HAVE DECREASED...SO THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. HOWEVER...MARINE FOG IS EXPECTED TO PERSIST UNTIL
AT LEAST MID-MORNING...SO A DENSE FOG ADVISORY REMAINS IN EFFECT.

LMZ521-522-541>543-161500-
/O.CAN.KGRB.SC.Y.0083.000000T0000Z-121216T1200Z/
/O.EXT.KGRB.MF.Y.0014.000000T0000Z-121216T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CST SUN DEC 16 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/4 MILE
  IN FOG THROUGH MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS....
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 3:58 AM CST, 12 minutes earlier.

Area forecast discussion, Dec 14, 3:58 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CST FRI DEC 14 2012

.SHORT TERM...TODAY THROUGH SATURDAY...SKY COVER AND TEMPERATURES
ARE THE MAIN CONCERN FOR TODAY...WITH PCPN TRENDS AND TYPE THE
DILEMMA FOR LATE TONIGHT INTO SATURDAY.

LOW CLOUDS HAVE FILTERED INTO NC AND PARTS OF FAR NE WI...IN THE
WAKE OF THE WEAK COLD FRONT THAT MOVED THROUGH THE FORECAST AREA.
PARTLY CLOUDY SKIES AND PATCHY FOG WERE OBSERVED ACROSS THE REST
OF GRB CWA...WITH FAIRLY THICK HIGH CLOUDS PREVENTING MORE
WIDESPREAD FOG FROM DEVELOPING. TEMPERATURES VARIED GREATLY ACROSS
THE RGN...RANGING FROM THE UPPER 20S WHERE LOW CLOUDS WERE PRESENT...
TO THE TEENS WHERE SKIES WERE PARTLY CLOUDY.

EXPECT THE LOW CLOUDS OVER NORTHERN WI TO ERODE ON THE EDGES THIS
MORNING...THEN GET ADVECTED NWWD AS SE WINDS DEVELOP THIS AFTERNOON.
PATCHES OF HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE AREA...
LEADING TO PARTLY SUNNY CONDITIONS. DIDN'T MAKE ANY MAJOR ADJUSTMENTS
TO THE PREVIOUS MAX TEMP FCST...WHICH HAD HIGHS IN THE 30S.

HAVE DELAYED THE PCPN A LITTLE BIT TONIGHT...WITH CHC POPS ONLY
MAKING IT INTO OUR SW COUNTIES AFTER 09Z/SAT...WHEN SHORT-WAVE
ENERGY APPROACHES THE REGION. NUDGED MIN TEMPS A FEW DEGREES
FROM THE PREVIOUS FCST.

ON SATURDAY...THE MAIN SURGE OF PCPN IS EXPECTED TO MOVE INTO
GRB CWA...AS THE STRONG UPPER TROF...UPPER LEVEL DIVG AND WAA
ARRIVE. HAVE RAISED POPS TO 100 PERCENT ACROSS THE ENTIRE CWA
BY AFTERNOON. REMOVED ANY MENTION OF DZ/FZDZ AHEAD OF THE MAIN
PCPN BAND...AS RH TIMESECTIONS DON'T INDICATE ANY SIGNIFICANT
SATURATION IN THE LOWER ATMOSPHERE. HAVE SIDED CLOSELY WITH THE
ECMWF FOR PCPN TYPE...AS THIS MODEL IS PREFERRED BY HPC. THE
ECMWF SHOWED PRONOUNCED DYNAMIC/EVAPORATIVE COOLING IN THE
LOWER ATMOSPHERE AS THE MAIN PCPN BAND ARRIVES...WHICH MAKES
SENSE GIVEN THE ANTECEDENT DRY AIR. LOW-LEVEL TEMP/THICKNESS
PROGS SUGGEST MAINLY SNOW OVER NC/FAR NE WI...A MIX OF RAIN/SNOW
FROM CENTRAL INTO NE WI...AND MAINLY RAIN OVER THE FOX
VALLEY/LKSHR AREAS. EXPECT ACCUMS OF 2 TO 3 INCHES OVER NC/FAR NE
WI DURING THE DAY...WITH LESSER AMTS FARTHER SOUTH...AND LITTLE
OR NO ACCUM SE OF A LINE FROM WAUTOMA TO MARINETTE.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY.

THE LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SHOW SPLIT FLOW OVER
NORTH AMERICA THROUGH THE MIDDLE OF THE NEXT WEEK...THOUGH THE
SOUTHERN STREAM BECOMES DOMINANT ACROSS THE LOWER 48.  MEDIUM RANGE
MODELS CONTINUE TO STRUGGLE WITH THE DETAILS FOR THE SECOND HALF OF
THE WEEKEND.  BOTH THE NAM/GFS/GEM KEEP THE SURFACE LOW PARKED
ACROSS THE REGION LONGER THAN THE ECMWF...MOSTLY AS A RESULT OF
STRONGER SHORTWAVE ENERGY THAT FOLLOWS THE LEAD SHORTWAVE.  HPC PUTS
ITS SUPPORT INTO THE ECMWF...BUT CANNOT IGNORE THE OTHER MODELS.  SO
WILL USE A BLEND OF THE ECMWF/GFS FOR MUCH OF THIS FORECAST...WHICH
ARE ACTUALLY IN DECENT AGREEMENT IN THE LATER PERIODS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...BROAD LOW PRESSURE WILL BE
MOVING NORTHEAST ACROSS SOUTHWEST AND EAST CENTRAL WISCONSIN
SATURDAY NIGHT.  THOUGH THE MAJORITY OF THE LARGE-SCALE ASCENT WILL
HAVE PASSED TO THE EAST BY THE START OF THE PERIOD...PROGGED
SOUNDINGS REMAIN PRETTY SATURATED THROUGH THE 18Z SUNDAY...WHICH
SHOULD YIELD WIDESPREAD LIGHT PRECIP.  THERMAL PROFILES CONTINUE
THEIR WARMER TREND...AND WILL ONLY SHOW SNOW FOR THE NORTHERN PART OF
NORTH-CENTRAL WISCONSIN...RAIN FOR CENTRAL AND NORTH-CENTRAL
WISCONSIN...AND A MIX IN-BETWEEN.  SOME OF THE MIX WILL LIKELY START
CHANGING OVER TO SNOW LATE SATURDAY NIGHT OVER NORTH-CENTRAL
WISCONSIN AND ON SUNDAY OVER CENTRAL WISCONSIN AS WEAK COLD
ADVECTION SHIFTS EAST ACROSS THE STATE.  SNOW ACCUMULATIONS ACROSS
THE NORTH COULD SEE AN INCH OR INCH AND A HALF SATURDAY NIGHT AND
SUNDAY.  PRECIP WILL SLOWLY COME TO AN END FROM SW TO NE SUNDAY
AFTERNOON INTO SUNDAY EVENING.  STILL THINKING MOSTLY RAIN ACROSS
NORTHEAST WISCONSIN.  TEMPS WILL STICK IN THE 30S SATURDAY NIGHT AND
SUNDAY...THEN FALL INTO THE 20S SUNDAY NIGHT.

REST OF THE FORECAST...AFTER A POSSIBLE PERIOD OF DRY CONDITIONS...A
DECENT SHORTWAVE WILL BE PASSING OVER SOUTHERN WISCONSIN MONDAY
AFTERNOON.  MAY SEE LIGHT SNOW PASS OVER CENTRAL WISCONSIN FROM THIS
WAVE AND WILL LEAVE A SLIGHT CHANCE IN THE FORECAST.  THE WAVE
SHOULD BE EXITING BY THE START OF MONDAY EVENING...BUT PLENTY OF
MOISTURE IN THE LOW LEVELS WITHIN CYCLONIC FLOW SUGGESTS SCT-BKN
CLOUD COVER WILL LIKELY STICK AROUND THROUGH THE NIGHT.  HIGH
PRESSURE WILL MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT AND
SHOULD SEE THE CLOUDS DEPART OVER THIS PERIOD.  THE NEXT SYSTEM WILL
BE MOVING THROUGH DURING THE LATE WEDNESDAY THROUGH THURSDAY
PERIOD.  PTYPE MAY AGAIN BE A PROBLEM TO NAIL DOWN OVER EASTERN
WISCONSIN WITH THIS SYSTEM...BUT SHOULD HAVE ENOUGH COLD AIR AROUND
TO KEEP THE PTYPE AS ALL SNOW ACROSS THE NORTH.  PRECIP THEN EXITS
LATE THURSDAY INTO THURSDAY NIGHT.  TEMPERATURES NEAR NORMAL OVER
THE PERIOD.
&&

.AVIATION...FOR THE 06Z TAF ISSUANCE...WEAK PRESSURE GRADIENT OVER
REGION ASSOCIATED WITH WEAK COLD FRONT MOVING THROUGH NORTHERN
WI. LIGHT NORTH FLOW BEHIND FRONT...OFF SUPERIOR BRINGING SOME LOW
CLOUDS SOUTH. EXPECT WILL PERSIST THROUGH EARLY MORNING...LIMITING
FOG FORMATION FAR NORTH. AREA OF LOW CLOUDS EXPANDING QUICKER
SOUTH AND WEST...WITH MODELS INDICATING TRAPPED LOW LEVEL MOISTURE
THROUGH MUCH OF PERIOD. MAKES SENSE WITH WAA PATTERN FOR FRI AND
LINGERING SNOW/MOISTURE MELT. HAVE GONE PESSIMISTIC IN TAFS WITH
IFR CIGS REST OF TONIGHT...LIFTING TO MVFR ON FRI. INCOMING PCPN
WITH NEXT SYSTEM SLOWING DOWN WITH LAST FEW MODEL RUNS...HAVE
STAYED DRY THROUGH 15/06Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/MPC
Hazardous weather outlook, Dec 13, 3:06 PM CST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CST THU DEC 13 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
306 PM CST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A STORM SYSTEM TRACKING NORTHEAST FROM THE CENTRAL PLAINS COULD
RESULT IN HAZARDOUS TRAVEL CONDITIONS AT TIMES LATE FRIDAY NIGHT
INTO SATURDAY NIGHT. THERE IS STILL SOME UNCERTAINTY RELATING TO
EXACTLY WHERE THE RAIN SNOW LINE WILL DEVELOP...THUS AFFECTING
POTENTIAL SNOW ACCUMULATIONS. HOWEVER...INDICATIONS ARE THAT
NORTH-CENTRAL WISCONSIN WILL HAVE POTENTIAL TO SEE SEVERAL INCHES
OF ACCUMULATING SNOW. ANYONE WITH TRAVEL PLANS THIS WEEKEND SHOULD
MONITOR LATER FORECASTS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/AK

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.